, I'm sorry to not have posted to you sooner. I am so very sorry about
the way you are feeling -- you must feel miserable and very desperate!
A lot of what you have described sounds like what I was going thru w/ Amox. So I HOPE this means herx. I don't believe I was fearing I would die (except for that 'S' word that I won't listen to). But I had a lot of fear that I needed to go to a hospital or that I would do something drastic, like try running away. Or sitting down and never getting up.
I felt completely mentally instable. If that is a part of what you are feeling, then you must hold onto the fact that it is this disease and NOT YOU.
When others say the doxy causes depression, do they mean the doxy itself or the herx is causes?
I skipped several doses of the amox here and there because I feared it was causing a herx that I could not mentally handle. Sat and Sun I felt much better, so I don't know if the Bb has gone into hiding or if the Amox is finally helping.
Considering the way that you are feeling, perhaps you should skip just 3 or 4 doses or so and see how you feel.
I am nowhere near as ill as you, yet I have an understanding of a lot that you are feeling. It is a living nightmare -- I don't know how else to put it.
I/we really don't believe that you are going to die, and even if this thought keeps interrupting in your mind, try your best to ignore it. Tell it to stop outloud. I am beginning to believe that Lyme has the ability to put horrible thoughts in our heads. Messes w/ our minds something fierce.
Skip some doxy, do a little detox, get a good rest. Your head needs a 'rest' as much as your body needs the abx. You can go back to the doxy (unless you need to change abx) again once you feel a little relief.